advertisement
Question
Posted by: Gary | 2008/05/26

too much iron

Hello

What are the side effects of taking too much iron tablets

Thanks
Gary

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

it can cause liver toxicity (symptoms would include severe nausea, pain in liver area, skin colour turning yellow). if you use a iron that is not natural you may have constipation, black stools and slight nausea.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement